# SDR CALA2023071402255

- Difficulty date: July 12, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27291
- Aircraft time: 110,028 hours, 23,572 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 60683221
- Part serial: 2485
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 80,192 hours, 16,849 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 37000FT CABIN ALT ALARMS WENT OFF. PILOTS NOTED THAT THE CABIN CONTROL PANEL THAT SHOWS ALT WAS PEGGED TO MAX. PILOT STATED HIS BAG OF CHIPS POPPED OPEN. PILOTS STATED THAT THEY FELT LIGHT HEADED AND WERE ABOUT TO DEPLOY MASK BUT PERFORMED EMERGENCY DECENT TO 15000FT. ALL ALARMS WENT OUT AT THE TIME THEY REACHED 15000FT. PLANE FLEW WITHOUT ANY ISSUES WHILE ENROUTE TO SFO. NO NOISES OR SUDDEN PRESSURE LOSS WAS NOTED.   WHILE ACCOMPLISHING SINGLE PACK PRESS CONFIDENCE CHECK, PHASE III, MM21-51-00-755-622, COULD NOT FULLY CLOSE THE PRESSURE OUTFLOW VALVE MANUALLY WHILE PRESSURIZING AIRCRAFT.. MAX DIFF PRESS REACHED WAS 3 PSI. ONCE AIRCRAFT WAS DEPRESSURIZED, VALVE (PRESSURIZATION ACCOMPLISHED WITH BOTH ENGINES RUNNING AND ABOVE IDLE; EITHER PACK HAD SAME RESULTS) WAS ABLE TO FULLY CLOSE MANUALLY. SEE PHOTOS. REPLACED OUTFLOW VALVE REF AMM 21-31-03-002-001 AND AMM 21-31-03-402-010. OPS CHECK OF OUTFLOW VALVE SEEMS TO OPERATE  NORMALLY BUT A/C FAILED TO MAINTAIN PRESSURE DURING PRESSURIZATION PARTS USED: 19-2131-3-0001,QTY :1 ACCOMPLISHED SINGLE PACK PRESSURIZATION CONFIDENCE CHECK, PHAZE 1, 2, AND 3 PASSED. PHAZE 4 DOES NOT MAKE ITS LEAKAGE TIME FRAME. REF AMM 22-51-00-755-622. CONTINUED WITH PHASE 4 TS. FOUND AIR LEAKAGE AT FWD DRAIN MAST, SEVERAL BILGE VALVES, AND FWD E&E ACCESS DOOR. VALVE, AIR, CAB OFF 99-2131-9-9002 2485 ON 0000. VALVE, AIR, CAB OFF 99-2131-9-9002 2485 ON 99-2131-9-9002 2583. 00-0609-3-8358,QTY :1 99-2131-9-9002,QTY :1 40-0602-3-0083,QTY:1 1684789,QTY :1. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1684789 SN OFF 2485. ACCOMPLISHED SINGLE PACK PRESSURIZATION CONFIDENCE CHECK PHASE 4 FAILED AGAIN REF TASK 05-51-24-702-001. NOTICE FWD E&E DOOR BILGE DRAIN VALVE DID NOT CLOSE MAKIND AIR LEAK NOISE. INFO ADDED FOR 13JUL23. AMM IS 21-51-00-755-622. PERFORMED LEAK CHECK, PRESSURIZED ACFT TO 4PSI. CHECKED FOR LEAKS AT ALL BILGE PLUGS AND NO LEAKS NOTED. CHECKED E&E OUT FLOW VALVE FULLY CLOSED. CHECK OUT FLOW PRESSURIZATION VALVE FULL CLOSED. CHECKED PER TECH SUPPORT INSPECTED LEFT AND RIGHT PACK CABIN AIR SUPPLY CHECK VALVES REF TASK 21-51-15., ALL CHECK VALVES CHECK GOOD, AND LEAK CHECKS OK. ADD EMP:U398806,U410252 DRAIN MASTED AND LAV SINK DRAINS ARE FULL CLOSED. CHECKED ALL DOORS AND FLT DK WINDOWS FROM INSIDE ACFT FOR LEAKS. CHECKED E&E ACCESS DOORS FOR LEAKS. NO DEFECTS OR LEAKS NOTED. REF AMM05-51-24. REACCOMPLISHED TASK 05-51-24-702-001 (EXCESSIVE CABIN PRESSURE LEAKAGE TEST) WITH APU BLEED AIR FOR THE PACK. AFTER CABIN DIFF PRESS REACHED TO 4 PSI, SHUT BOTH PACK OFF AND STARTED THE STOP WATCH. DIFF PRESS WENT FROM 4 TO 2.5 AT EST OVER 100 SECONDS,WHICH IS IN SATISFACTORY ZONE OF THE CHART FOR AIRPLANES UP TO BUT NOT INCLUDING 4C CHECKS (90 SECONDS IS THE LIMIT IN FIGURE 203). ORIG SUB DATE:  07/05/2023
